# SDR 05FDEA02663

- Difficulty date: August 26, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N478FE
- Make and model: Boeing 727-200
- Aircraft serial: 21395
- Aircraft time: 43,064 hours, 29,849 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 6089318
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING BRACKET BROKEN INSIDE ACCESS PANEL 8405.  REMOVED AND REPLACED BROKEN BRACKET IAW SRM 51-10-1 AND SRM 51-30-2.
